# SDR ASOA2015042912725

- Difficulty date: April 7, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 31,018 hours, 28,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AVIONICS BAY FLOORBOARD SUPPORT ANGLE AT FS 333.00.  REMOVED FLOORBOARD SUPPORT ANGLE IAW SRM 51-42-06.  LOCATED, DRILLED AND INSTALLED FS 333.00 AVIONICS BAY FLOORBOARD SUPPORT BRACKET IAW SRM 51-40-11 AND SRM 51-42-06.
